MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTR-23-US
Medical Device Problem Codes Gradient Increase (1270); Insufficient Device Problem Information (3190); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Aortic Valve Insufficiency/ Regurgitation (4450); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information from the patient that immediately following the implant of this transcatheter bioprosthetic valve, inside a previously implanted non-medtronic valve, the patient's mean gradient was 12 millimeters of mercury (mm hg).5 years and 1 month following implant, the patient had a recent echocardiogram that revealed a maximum gradient of 35 millimeters of mercury (mm hg) and a mean gradient of 19 mmhg.No symptoms were reported, and no treatment was reported or planned.No adverse patient effects were reported.Additional information was received that approximately 6 years and 1 month following the implant of this transcatheter aortic valve (tav), a computed tomography (ct) scan was performed that revealed the valve failed due to an unknown reason.Subsequently, the patient was evaluated for a possible tav in tav.
 
Additional Manufacturer Narrative
Updated data: b1.B2.B5.H1.The original information indicated the event was a reportable malfunction.Additional information indicates that a life threatening injury occurred.The event is now a reportable serious injury.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information from the patient that immediately following the implant of this transcatheter bioprosthetic valve, inside a previously implanted non-medtronic valve, the patient's mean gradient was 12 millimeters of mercury (mm hg).(b)(6) following implant, the patient had a recent echocardiogram that revealed a maximum gradient of 35 millimeters of mercury (mm hg) and a mean gradient of 19 mmhg.No symptoms were reported, and no treatment was reported or planned.No adverse patient effects were reported.Additional information was received that approximately (b)(6) following the implant of this transcatheter aortic valve (tav), a computed tomography (ct) scan was performed that revealed the valve failed due to an unknown reason.Subsequently, the patient was evaluated for a possible tav in tav.Additional information was received that the valve failed due to moderate-severe central aortic regurgitation, and there is no tav in tav planned.

Brand Name
EVOLUT R TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24619244
Report Number2025587-2026-00286
Device Sequence Number9586275
Product Code NPT
UDI-Device Identifier00763000017651
UDI-Public(01)00763000017651(17)200920
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2020
Device Model NumberEVOLUTR-23-US
Device Catalogue NumberEVOLUTR-23-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/17/2026
Date Device Manufactured10/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age72 YR
Patient SexFemale
Patient Weight95 KG